# SDR FDEA201107222908

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2577283600200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD 152EF MISSING EDGE FILLER DEFCT MEASURES 2 SQ INCHES.     FABRICATED REPLACEMENT FLOORBOARD 152EF IAW DWG SR2 25-005, REV J.
